# SDR VNAA2011091300009

- Difficulty date: September 7, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N213PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7879
- Aircraft time: 18,421 hours, 19,038 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fitting
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AT CLT, CREW REPORTED FUEL SMELL IN FLIGHT DECK AND IN BACK OF AIRCRAFT.  MAINTENANCE INSPECTED, FOUND FITTING LEAKING AT APU FUEL CONTROL ELBOW, REMOVED AND REPLACED O-RING AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
